Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 2, Number 4

All articles in this issue are freely accessible.

Geometry of a simultaneous system of two linear homogeneous differential equations of the second order
E. J. Wilczynski.
Trans. Amer. Math. Soc. 2 (1901), 343-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500572
Theory of linear groups in an arbitrary field
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 2 (1901), 363-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500573
On certain aggregates of determinant minors
W. H. Metzler.
Trans. Amer. Math. Soc. 2 (1901), 395-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500574
Ueber die Anwendung der Cauchy’schen Multiplicationsregel auf bedingt convergente oder divergente Reihen
Alfred Pringsheim.
Trans. Amer. Math. Soc. 2 (1901), 404-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500575
Ueber den Goursat’schen Beweis des Cauchy’schen Integralsatzes
Alfred Pringsheim.
Trans. Amer. Math. Soc. 2 (1901), 413-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500576
New proof of a theorem of Osgood’s in the calculus of variations
Oskar Bolza.
Trans. Amer. Math. Soc. 2 (1901), 422-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500577
On certain pairs of transcendental functions whose roots separate each other
Maxime Bôcher.
Trans. Amer. Math. Soc. 2 (1901), 428-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500578
On the system of a binary cubic and quadratic and the reduction of hyperelliptic integrals of genus two to elliptic integrals by a transformation of the fourth order
John Hector McDonald.
Trans. Amer. Math. Soc. 2 (1901), 437-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500579
On the theory of improper definite integrals
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 2 (1901), 459-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500580
On the convergence and character of the continued fraction $\frac{a_{1}z}1\atop+\frac{a_{2}z}1\atop+\frac{a_{3}z}1\atop+\cdots$
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 2 (1901), 476-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500581
Errata: “The elliptic $𝜎$-functions considered as a special case of the hyperelliptic $𝜎$-functions” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 53–65; 1500524]
Oskar Bolza.
Trans. Amer. Math. Soc. 2 (1901), 484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500437
Errata: “On the existence of the Green’s function for the most general simply connected plane region” [Trans. Amer. Math. Soc. 1 (1900), no. 3, 310–314; 1500539]
W. F. Osgood.
Trans. Amer. Math. Soc. 2 (1901), 484-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500438
Errata: “The invariant theory of the inversion group: geometry upon a quadric surface” [Trans. Amer. Math. Soc. 1 (1900), no. 4, 430–498; 1500550]
Edward Kasner.
Trans. Amer. Math. Soc. 2 (1901), 485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500439
Errata: “On the reduction of the general Abelian integral” [Trans. Amer. Math. Soc. 2 (1901), no. 1, 49–86; 1500556]
J. C. Fields.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500442
Errata: “On the convergence of continued fractions with complex elements” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 215–233; 1500565]
E. B. Van Vleck.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500444
Errata: “A simple proof of the fundamental Cauchy-Goursat theorem” [Trans. Amer. Math. Soc. 1 (1900), no. 4, 499–506; 1500551]
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500440
Errata: “On the determination of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by algebraic curves” [Trans. Amer. Math. Soc. 2 (1901), no. 2, 152–165; 1500562]
Henry Freeman Stecker.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500443
Errata: “On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass’s” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 273–295; 1500569]
W. F. Osgood.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500445
Errata: “Invariants of systems of linear differential equations” [Trans. Amer. Math. Soc. 2 (1901), 1–24; 1500552]
E. J. Wilczynski.
Trans. Amer. Math. Soc. 2 (1901), 486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500441
Errata: “Concerning Harnack’s theory of improper definite integrals” [Trans. Amer. Math. Soc. 2 (1901), no. 3, 296–330; 1500570]
Eliakim Hastings Moore.
Trans. Amer. Math. Soc. 2 (1901), 487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500446